Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed period, have PCOS, done HSG, started Metformin. Reason?

Hi I have recently found out i have pcos about a month1/2 ago.The doctor order me to have a hsg done which was on oct.5th 2012 and the first day of my last cycle was period usually ranges from 29-31 in length and I have had in regular periods this year but for the last few months they were pretty normal.I also started metformin on oct.26th.I havent done a pregnancy test yet bc I don t wanna get my hopes up high and I don t feel pregnant as well.My ? To you is could the hsg or starting metformin screwed my cycle around.It is cycle day 40 and still no signs of menstrual .
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi,thanks for your query.first do urine pregnancy test because your cycles are regular before.HsG never affect regularity of the period.Metformin usually regularise the period .so the delay may be due to anxity,or due to pregnancy.consult your gynaecologist.take care.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor